# SDR KBM2006F00222

- Difficulty date: June 21, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Disc
- Part number: 144667V
- Condition: Worn
- Location: M/R Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BRAKE DISK, WORN BEYOND LIMITS, REMOVED AND REPLACED.  (K)
